On Hill′s equation with a discontinuous coefficient
Articles > Article · 2003
Authors: İlkay KARACA
International Journal of Mathematics and Mathematical Sciences, International, Scopus, 2003, vol 2003, pp 1599-1614
DOI: 10.1155/s016117120320209x
Summary
We research the asymptotic formula for the lengths of the instability intervals of the Hill′s equation with coefficients q(x) and r(x), where q(x) is piecewise continuous and r(x) has a piecewise continuous second derivative in open intervals (0, b) and (b, a)(0 < b < a).